# SDR 2000UALA00560

- Difficulty date: September 20, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 15,720 hours, 5,223 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: V2T152B
- Part serial: 1933
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS VENT SKIN FAULT AFTER TAKEOFF.  UNABLE TO PRESSURIZE AIRCRAFT.  *S/D*  BOTH SKIN AIR VALVES WERE REPLACED.  PRESSURIZATION WORKED FINE AFTER REPLACEMENT OF SKIN AIR VALVES.
